# SDR USAA2011020990638

- Difficulty date: December 8, 2010
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOORBEAM AT FR73 + 20 INCHES, -Y647.  REPLACED FLOORBEAM AT FR73 + 20 INCHES, -Y647 IAW SRM 51-42-11 & DRAWING F53478254.
